Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 48, NWS Milwaukee, WI

May 15, 2025Ozaukee County, Sheboygan County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2025, 6:26 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 79 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2025, 6:26 PM CDT (23:26 UTC)
Expired
May 15, 2025, 7:45 PM CDT
In force
79 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:00 PM CDTTSTM WND DMGCascade, WITrees down in the Cascade area.
May 15, 7:04 PM CDTTSTM WND DMG2 S Cedar Grove, WIGrain bins damaged, semi trailer rolled over.
May 15, 7:11 PM CDTTSTM WND GST 633 Nnw Sheboygan Falls, WISouthwest wind sustained at 46 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:05 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WUUS53 KMKX 152326
SVRMKX
WIC089-117-131-160045-
/O.NEW.KMKX.SV.W.0048.250515T2326Z-250516T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
626 PM CDT Thu May 15 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Ozaukee County in southeastern Wisconsin...
  Washington County in southeastern Wisconsin...
  Sheboygan County in east central Wisconsin...

* Until 745 PM CDT.

* At 625 PM CDT, severe thunderstorms were located along a line
  extending from near Southern Lake Winnebago to near Campbellsport
  to near Slinger, moving northeast at 40 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Sheboygan, West Bend, Mequon, Hartford, Brown Deer, Grafton,
  Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
  Slinger, Saukville, Bayside, Kewaskum, Thiensville, Howards Grove,
  Germantown, Oostburg, and Belgium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.

&&

LAT...LON 4368 8770 4357 8779 4349 8779 4337 8788
      4326 8791 4319 8790 4320 8842 4354 8840
      4354 8816 4389 8816 4389 8774 4379 8773
      4376 8770
TIME...MOT...LOC 2325Z 214DEG 35KT 4393 8834 4357 8830 4327 8826 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
4 follow-up statements
754 
WWUS53 KMKX 152332
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
632 PM CDT Thu May 15 2025

WIC089-117-131-160045-
/O.CON.KMKX.SV.W.0048.000000T0000Z-250516T0045Z/
Ozaukee WI-Washington WI-Sheboygan WI-
632 PM CDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE...WASHINGTON AND SHEBOYGAN COUNTIES...

At 631 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Central Lake Winnebago to
Campbellsport to near Slinger, moving northeast at 40 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Public reports of two inch hail east of Ashippun. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Sheboygan, West Bend, Mequon, Hartford, Brown Deer, Grafton,
Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
Slinger, Saukville, Bayside, Kewaskum, Thiensville, Howards Grove,
Germantown, Oostburg, and Belgium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4368 8770 4357 8779 4349 8779 4337 8788
      4326 8791 4319 8790 4320 8842 4354 8840
      4354 8816 4389 8816 4389 8774 4379 8773
      4376 8770
TIME...MOT...LOC 2331Z 214DEG 35KT 4396 8831 4360 8827 4330 8823 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PATTERSON
452 
WWUS53 KMKX 152350
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
650 PM CDT Thu May 15 2025

WIC089-117-131-160045-
/O.CON.KMKX.SV.W.0048.000000T0000Z-250516T0045Z/
Ozaukee WI-Washington WI-Sheboygan WI-
650 PM CDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE...WASHINGTON AND SHEBOYGAN COUNTIES...

At 650 PM CDT, severe thunderstorms were located along a line
extending from near St Anna to Cedarburg, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sheboygan, West Bend, Mequon, Hartford, Brown Deer, Grafton,
Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
Slinger, Saukville, Bayside, Kewaskum, Thiensville, Howards Grove,
Germantown, Oostburg, and Belgium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4368 8770 4357 8779 4349 8779 4337 8788
      4326 8791 4319 8790 4320 8842 4354 8840
      4354 8816 4389 8816 4389 8774 4379 8773
      4376 8770
TIME...MOT...LOC 2350Z 233DEG 31KT 4383 8813 4330 8797 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL
935 
WWUS53 KMKX 160007
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
707 PM CDT Thu May 15 2025

WIC131-160017-
/O.CAN.KMKX.SV.W.0048.000000T0000Z-250516T0045Z/
Washington WI-
707 PM CDT Thu May 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.

LAT...LON 4368 8770 4357 8779 4349 8779 4337 8788
      4326 8791 4319 8790 4320 8804 4326 8806
      4337 8805 4337 8804 4354 8804 4354 8805
      4388 8814 4389 8774 4379 8773 4376 8770
      4372 8771
TIME...MOT...LOC 0007Z 214DEG 35KT 4394 8803 4341 8787 

$$

WIC089-117-160045-
/O.CON.KMKX.SV.W.0048.000000T0000Z-250516T0045Z/
Ozaukee WI-Sheboygan WI-
707 PM CDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE AND SHEBOYGAN COUNTIES...

At 707 PM CDT, severe thunderstorms were located along a line
extending from near Camp Rokilio Scout Camp to Port Washington,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sheboygan, Mequon, Grafton, Cedarburg, Port Washington, Plymouth,
Sheboygan Falls, Saukville, Bayside, Thiensville, Howards Grove,
Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random Lake,
Newburg, Elkhart Lake, and Greenbush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4368 8770 4357 8779 4349 8779 4337 8788
      4326 8791 4319 8790 4320 8804 4326 8806
      4337 8805 4337 8804 4354 8804 4354 8805
      4388 8814 4389 8774 4379 8773 4376 8770
      4372 8771
TIME...MOT...LOC 0007Z 214DEG 35KT 4394 8803 4341 8787 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BOXELL
026 
WWUS53 KMKX 160041
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
741 PM CDT Thu May 15 2025

WIC089-117-160051-
/O.EXP.KMKX.SV.W.0048.000000T0000Z-250516T0045Z/
Ozaukee WI-Sheboygan WI-
741 PM CDT Thu May 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND SHEBOYGAN COUNTIES
WILL EXPIRE AT 745 PM CDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.

LAT...LON 4368 8770 4357 8779 4349 8779 4337 8788
      4326 8791 4319 8790 4320 8804 4326 8806
      4337 8805 4337 8804 4354 8804 4354 8805
      4388 8814 4389 8774 4379 8773 4376 8770
      4372 8771
TIME...MOT...LOC 0041Z 214DEG 35KT 4419 8779 4366 8763 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:28 PM CDT, 2 hours 58 minutes earlier. Its key messages:

  • There is a level 3 out of 5 threat for severe thunderstorms this afternoon and evening, with a threat for very large hail, tornadoes, and strong wind gusts. Initial storm development is in progress (as of now, 300 PM CDT). By around 9 PM CDT this evening, the storms should move east over Lake Michigan, marking the end of the event.
  • A Tornado Watch is in effect until 10 PM this evening for the entire CWA.
  • Marine Dense Fog will linger over the northern three quarters of Lake Michigan, mainly in the western half of the open waters and western nearshore zones until the front clears it out this evening.
  • Additional scattered (30 to 60 percent chances) showers and thunderstorms are possible Friday afternoon and early evening. A couple of these storms may reach severe levels.
  • Gusty south to southwest winds are expected Friday in the late morning and afternoon hours. Gusts of 35 to 45 MPH are expected.
Area forecast discussion, May 15, 3:28 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Thu May 15 2025

.KEY MESSAGES...

- There is a level 3 out of 5 threat for severe thunderstorms
  this afternoon and evening, with a threat for very large hail,
  tornadoes, and strong wind gusts. Initial storm development is
  in progress (as of now, 300 PM CDT). By around 9 PM CDT this
  evening, the storms should move east over Lake Michigan,
  marking the end of the event.

- A Tornado Watch is in effect until 10 PM this evening for the
  entire CWA.

- Marine Dense Fog will linger over the northern three quarters
  of Lake Michigan, mainly in the western half of the open
  waters and western nearshore zones until the front clears it
  out this evening.

- Additional scattered (30 to 60 percent chances) showers and
  thunderstorms are possible Friday afternoon and early evening.
  A couple of these storms may reach severe levels.

- Gusty south to southwest winds are expected Friday in the
  late morning and afternoon hours. Gusts of 35 to 45 MPH are
  expected.

&&

.SHORT TERM...
Issued 325 PM CDT Thu May 15 2025

Rest of today through Tonight:

Convection has initiated in southwestern / western Wisconsin,
and from this point forward, storms are expected to grow more
intense and increase in coverage, tracking northeastward. A
Tornado Watch is in effect until 10 PM this evening for the
entire region. Please be on alert for severe thunderstorm and
tornado warnings!

Breezy southeast winds expected ahead of the approaching
frontal boundary, veering southwest behind the boundary after
thunderstorms pass. Boundary is currently along a La Crosse to
Monroe WI Line.

Friday:
A level 1 out of 5 risk for severe thunderstorms is also present
Friday afternoon, with the highest potential in southeastern /
east-central WI. HREF mean SBCAPE exceeds 1000 joules Friday
afternoon, with most CAMs developing scattered convection
beginning in the early to mid afternoon, roughly 1 to 4 PM. Peak
coverage / intensity 3 to 7 PM, then winding down thereafter.
Forecast soundings feature a very / well mixed column, with very
high LCL heights (reducing the tornado threat to near zero).
Lapse rates, however, would be supportive of a marginal severe
hail and wind gust threat from any storms that are able to
survive dry air entrainment and persist / strengthen. Wind gusts
will likely be the primary concern (combo of strong low-level
lapse rates and plenty of momentum aloft).

Even without the thunderstorms, soundings indicate that strong
wind gusts could mix down to the surface. 35 to 45 MPH wind
gusts are in the forecast, and a Wind Advisory cannot be ruled
out for the late morning and afternoon hours of Friday. A Gale
Watch is in effect for all adjacent nearshore zones of Lake
Michigan.

Sheppard

&&

.LONG TERM...
Issued 325 PM CDT Thu May 15 2025

Saturday through Thursday:

Low pressure continues northeastward from the upper Great Lakes on
Saturday, allowing breezy west winds to continue ushering in a
cooler airmass, with daytime highs in the mid 60s expected all areas
and only a slight chance (10-30%) for lingering light rain
showers, mainly in central and east-central Wisconsin. Strong
high pressure builds into northern Manitoba and Ontario Canada
on Sunday, allowing for slow north winds, dry weather, and a
weak backdoor cold front / lake breeze (modest northeast winds)
for eastern WI through the afternoon hours of Sunday. Hence,
high temps moderate to the mid to upper 60s inland, while
eastern WI remains cooler, with low 50s along the lakeshore.

Low pressure tracking eastward from the central Plains and passing
just south of our region is likely to deliver a wetting rainfall to
the region next Tuesday or Wednesday. Generally expecting
daytime highs to hold in the 60s for inland areas through the
period. East winds induced by the low to our south should keep
eastern WI cool.

Sheppard

&&

.AVIATION...
Issued 325 PM CDT Thu May 15 2025

Thunderstorms are beginning to develop over western /
southwestern Wisconsin, and are likely to rapidly intensify to
severe levels, tracking east-northeastward through the region
and increasing in coverage. By around 9 PM CDT, storms should
push east of Sheboygan / Milwaukee / Kenosha and move out over
Lake Michigan, bringing an end to the event. Large hail,
damaging winds, and tornadoes are all possible as these storms
roll through. Cumulonimbi are likely to be relatively high-
based (5,000 ft or so) to start, but as storms congeal / merge,
this could descend. Expect frequent lightning with all storms.

Breezy southeast winds with gusts to 20-30 kt expected ahead of
the boundary (gustiest further west), turning southwest as the
boundary and thunderstorms pass. Southwest winds gradually
subside into this evening. Dry weather and mostly clear skies
likely late tonight.

Sheppard

&&

.MARINE...
Issued 325 PM CDT Thu May 15 2025

The northern three quarters of the lake remain under a Dense Fog
Advisory until 7 PM CDT this evening. The majority of this fog
along southern and eastern portions of the lake has already eroded
based on satellite observations. Western nearshore and open
water zones could continue to observe fog until the front clears
it out this evening.

South to southeast winds this afternoon and evening are expected
to remain well below gale force, due to warmer air over the cold
lake. Thunderstorms are expected along a cold front this
evening. Strong to severe storms with large hail will be
possible. Winds will turn southwest behind the front.

Low pressure will then move through northern Minnesota and
northwest Wisconsin Friday, while weakening a bit to around 29.2
inches. Winds will remain southerly over the open waters. Could
see gusts approach gale force over the western shoreline areas
ahead of the main cold front Friday afternoon. An additional round
of thunderstorms will be possible with this secondary front, with
a few strong to severe storms possible again, especially across
the south half of the lake.

Breezy westerly winds are likely Saturday behind the cold front,
as low pressure passes by to the north. Winds decelerate and turn
north Saturday night into Sunday, as high pressure builds in north
of the region.

Sheppard

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 11 PM
     Thursday.

     Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...noon Friday to 10
     PM Friday.

     Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ868-LMZ870-LMZ872-
     LMZ874-LMZ876 until 7 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 15, 2:36 PM CDT, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
236 PM CDT Thu May 15 2025

WIZ046-047-051-052-056>060-062>072-161945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A level 3 out of 5 risk for severe thunderstorms is forecast
this afternoon and evening. All hazards are possible, including
large to very large hail, tornadoes, and damaging wind gusts.
Storms should move out of the region around 9 PM CDT this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms will be possible Friday as well. A couple storms
may reach severe levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening, and
again Friday afternoon.

LMZ643>646-161945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for visibility less than one
nautical mile until 7 pm CDT.

A Small Craft Advisory is in effect this afternoon and evening for
breezy southeast winds.

A broken line of strong to severe thunderstorms is expected
between 6 and 9 PM CDT this evening. Damaging wind gusts and large
hail may occur.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible again Friday. A few strong to severe
storms may occur.

A Gale Watch is in effect Friday for south to southwest winds
gusting to 35 knots.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
236 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for the northern three quarters
of the open waters until 7 pm CDT.

Thunderstorms are expected this evening, with a few severe storms
possible.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There will be a chance for thunderstorms again Friday, especially
across the south half of the lake. A few strong to severe storms
may occur.

A few gusts to gale force may occur along the western edge of the
lake on Friday, but are not expected to reach the open waters due
to the stability of the marine airmass.

Sheppard

www.weather.gov/mkx

In the hours before

Local storm report, May 15, 6:12 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
612 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Hail             East Troy               42.78N 88.41W
05/15/2025  M1.00 Inch       Walworth           WI   Amateur Radio

&&

MRC
Local storm report, May 15, 6:20 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
620 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Hail             3 NE Ixonia             43.18N 88.56W
05/15/2025  E1.75 Inch       Jefferson          WI   Law Enforcement

            Reported by Jefferson County Sheriff near Co
            Hwy P.

&&

MRC
Local storm report, May 15, 6:21 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
621 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Hail             1 SE Ixonia             43.14N 88.59W
05/15/2025  E2.50 Inch       Jefferson          WI   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&

MRC
Local storm report, May 15, 6:24 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
624 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             Mukwonago               42.87N 88.33W
05/15/2025  M1.25 Inch       Waukesha           WI   Amateur Radio

&&

MRC
Local storm report, May 15, 6:25 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
625 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Hail             2 E Hartford            43.32N 88.36W
05/15/2025  E1.00 Inch       Washington         WI   Public

            Report from mPING: Quarter (1.00 in.).

&&

MRC
Local storm report, May 15, 6:26 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
626 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             1 SW Lac La Belle       43.13N 88.53W
05/15/2025  E1.00 Inch       Waukesha           WI   Public

            Report from mPING: Quarter (1.00 in.).

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:20 PM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more15 hr
May 15, 3:04 AM CDTGale WatchMKX23 hr
May 15, 3:04 AM CDTSmall Craft AdvisoryMKX20 hr
May 15, 3:13 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk47 min
May 15, 3:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Marquette, Sauk52 min
May 15, 3:44 PM CDTSevere Thunderstorm WarningMKXDane, Green46 min
May 15, 4:04 PM CDTTornado WarningMKXColumbia, Sauk26 min
May 15, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane44 min
May 15, 4:18 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk57 min
May 15, 4:18 PM CDTTornado WarningMKXColumbia, Sauk27 min
May 15, 4:27 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk21 min
May 15, 4:40 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette65 min
May 15, 4:44 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette46 min
May 15, 4:52 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane53 min
May 15, 5:02 PM CDTSevere Thunderstorm WarningMKXWashington, Waukesha43 min
May 15, 5:05 PM CDTSevere Thunderstorm WarningMKXDodge55 min
May 15, 5:26 PM CDTTornado WarningMKXDodge49 min
May 15, 5:34 PM CDTTornado WarningMKXColumbia, Dodge, Fond du Lac, Green Lake26 min
May 15, 5:37 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake68 min
May 15, 5:40 PM CDTSevere Thunderstorm WarningMKXWashington, Waukesha50 min
May 15, 5:48 PM CDTSevere Thunderstorm WarningMKXMarquette42 min
May 15, 5:57 PM CDTSevere Thunderstorm WarningMKXDodge48 min
May 15, 5:59 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha44 min
May 15, 6:02 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha43 min
May 15, 6:02 PM CDTTornado Warning Tornado observedMKXDodge, Fond du Lac, Washington28 min
May 15, 6:12 PM CDTTornado WarningMKXFond du Lac16 min
May 15, 6:14 PM CDTSevere Thunderstorm WarningMKXFond du Lac50 min
May 15, 6:21 PM CDTSpecial Marine WarningMKX114 min
May 15, 6:21 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee39 min
May 15, 6:23 PM CDTTornado WarningMKXFond du Lac, Sheboygan37 min
May 15, 6:24 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha36 min
May 15, 6:29 PM CDTSpecial Marine WarningMKX2 hr
May 15, 6:42 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine48 min
May 15, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXMilwaukee24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.